Volume No. :   11

Issue No. :  3

Year :  2019

ISSN Print :  0975-4393

ISSN Online :  2349-2988


Registration

Allready Registrered
Click to Login

Application of Krasnoselskii Theorem for Multivalued Operators



Address:   Dr. Ch. Shashi Kumar1, Dr. B. Rami Reddy2, Dr. N. Phani Kumar3
1Vignan Institute of Technology & Science, Deshmukhi, India- 508284.
2Hindu College, Guntur, India - 522033.
3Vignan Institute of Technology & Science, Deshmukhi, India-508224
*Corresponding Author
DOI No: 10.5958/2349-2988.2019.00029.9

ABSTRACT:
The purpose of this paper is to present some existence results of Krasnoselskii type in generalized Banach spaces for multivalued operators. We provide also an application to a Fredholm-Volterra type integral inclusions system and gives an example in support of our main result. 47H10, 54H25, 34B15 fixed point, generalized contraction multivalued operator, integral inclusion, Krasnoselskii’s theorem.
KEYWORDS:
Krasnoselskii Theorem, Fredholm-Volterra.
Cite:
Ch. Shashi Kumar, B. Rami Reddy, N. Phani Kumar. Application of Krasnoselskii Theorem for Multivalued Operators. Research J. Science and Tech. 2019; 11(3):186-200.
[View HTML]     



Visitor's No. :   187808